MAUDE Adverse Event Report: MICROVENTION, INC. MICROPLEX HYPERSOFT 3D VTA; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. MICROPLEX HYPERSOFT 3D VTA; VASCULAR EMBOLIZATION DEVICE
Model Number 100310HFRM-V-3D-A2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformance's associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The investigation of the returned coil system found the pusher broken at transition and the implant severely stretched at proximal with deformed distal loops.Replication testing was not performed to determine the cause of the reported complaint due to the damages found on the returned device.The physical evaluation of the device could not identify the conditions or circumstances that led to the damage, but the damage is consistent with the device experiencing retraction forces over specification.The instructions for use (ifu) identifies coil stretching and premature coil detachment as potentials complications associated with use of the device.
 
Event or Problem Description
It was reported that the embolization coil was used for treatment of unspecified aneurysm.When roughly 7cm of the coil was deployed in the aneurysm, resistance felt and the coil stretched.The pusher detached in the microcatheter during attempt to remove the coil.The coil was removed along with the microcatheter.Other coils were used to successfully complete the case.Patient is fine.

Brand Name
MICROPLEX HYPERSOFT 3D VTA
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key12315500
Report Number2032493-2021-00325
Device Sequence Number17265782
Product Code KRD
UDI-Device Identifier00816777026590
UDI-Public(01)00816777026590(11)210420(17)260331(10)2104205P6
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K131948
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number100310HFRM-V-3D-A2
Device Catalogue Number100310HFRM-V
Device Lot Number2104205P6
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2021
Initial Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1